# SDR DXTA200300058

- Difficulty date: July 5, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 1,864 hours, 1,160 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL BEGAN SHAKING VIOLENTLY PASSING THROUGH 60 KNOTS DURING TAKEOFF ROLL.  REPLACED LT & RT NOSE TIRE & WHEEL ASSY IAW 750 M/M 32-41-01.
